Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Breast are shrinking/ Excessive Bleeding on Depo Provera

I have been taking Depo Provera Birth control shot for almost 6 months now. I have received two shots. The first shot everything was grand and I did not experience any ill side effects. I also did not get my period for the first three months. Getting my second shot my nightmare began! I have been bleeding for almost 10 weeks straight. The blood is pretty heavy and has made me depressed. I have another 4 weeks before my next shot which I will discontinue! However, about two week ago I noticed my breasts have started to decrease in size dramatically and disproportionally. I was a 32 DD before this shot and now one breast is a D and the other a C ! I am devastated ! I just want my breasts to go back to their normal size of 32 DD. My bras do not even fit me correctly anymore! I learned that depo provera has no estrogen and can deplete your estrogen levels. Is is making my breasts disappear ?? Please help. What should I do to get back to normal with the blood and my breasts. Will my breasts go back to normal as well as my estrogen levels?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.